I PUT THE 14MG PATCH ON AND HAD A PANIC ATTACK. IS THIS NORMAL SHARON0048@
Sharon, have you had panic attacks before? Is so, quitting can trigger them.
No, it's not normal, it's too much nicotine. Try the 7
I thought the mg's to start with was dependent on how much you smoked? I can't find that as a side effect?
Youngatheart.7.4.12 That's a big surprise.
A side effect of quitting smoking can be panic attacks...learning to breath through it...and meditate can help you...however, since you feel it is from putting on the nicoderm....I would call my Doctor and see what he/she suggests...~ Colleen 300 DOF
Do you normally have panic attacks? Are you using the correct mgs of nicotine based on how much you smoked? PATCH:STEP 1: 21 mg patch transdermally once a daySTEP 2: 14 mg patch transdermally once a daySTEP 3: 7 mg patch transdermally once a day
More than 10 cigarettes/day:-Step 1 for 4 weeks, then step 2 for 2 weeks and finally step 3 for 2 weeks
10 cigarettes/day or less:-Step 2 for 6 weeks, then step 3 for 2 weeks
Comments:-The patch should be applied to dry, clean, hairless area every 24 hours.-When applying a new patch, open the pouch and remove the backing, then apply to the skin and hold the patch to the skin for 10 seconds. The pouch should be saved for later use. Patients should wash their hands after applying or removing the patch.-When removing a used patch, the sticky ends should be folded together, placed in the pouch, and properly discarded.-Patients should be instructed to move patch sites every day.-Tell patients to avoid using more than 1 patch at a time. Patients should not cut the patch into smaller pieces.-Patches may contain metal, which could result in burns in patients undergoing MRI procedures.-Do not use a patch for more than 24 hours.-Patients who experience vivid dreams may remove the patch at bedtime and apply a new patch in the morning.
Why are you asking the same question and
not responding to the prior responses?
How are you Doing? Please post an update so we know...we are here to help ~ Colleen 301 DOF
I have panic disorder and quitting definitely made them worse. The patch lists heightened anxiety as a side effect. I Dropped to the 7mg patch and back it up with lozenges. They sometimes cause stomach upset, but that’s much more preferable to anxiety to me. If you didn’t have attacks before, I would say you’ve found the cause. And possibly the 14’s are too much for you. I don’t know if you are following the program on the box, but my doc said that is only a guideline. Youu have to listen to your own body. I hope you find a better balance as I knew I couldn’t do cold turkey and fight another med condition together. Maybe you can go cold, only you know your situation you would have to endure the bad couple of weeks. I know everyone here, including me, will be rooting for you, no matter what decision you make.
Retrieving data ...